# SDR RAIA981211

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator
- Part number: 4D209222
- Condition: Failed
- Location: De-Ice System
- Part time: 10,223 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7211 - STL - AIRFRAME DE-ICE CIRCUIT NR 1 FAULTED.  MAINTENANCE REPLACED DE-ICE PRESSURE REGULATOR.  (M)
